# SDR DXTA2015082506062

- Difficulty date: August 24, 2015
- Submitted: August 25, 2015
- Operation: Air carrier
- Aircraft: N357QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800155
- Aircraft time: 8,064 hours, 5,233 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Trim System
- Condition: Out Of Rig
- Stage of operation: CL
- How discovered: O
- Nature of condition: W
- Precautionary procedure: A

## Discrepancy

CLIMB OUT, IN A HIGH POWER SETTING, ACFT RAN OUT OF NOSE DOWN TRIM & COULD ONLY BE TRIMMED IN THE PITCH AXIS BY REDUCING POWER & LOWERING FLAPS TO GET NOSE DOWN.  FOUND PRIMARY STAB ACTUATOR BREAK AWAY TORQUE TO BE EXCESSIVE IAW MM 27-40-00.  BREAK AWAY TORQUE CHECK PROCEDURE IAW MM 27-40-00.   INSTALLED PRIMARY TRIM ACTUATOR, OPS & RIG CHECKED GOOD IAW MM 27-40-00.  FOUND ELEVATOR TRIM TABS OUT OF RIG WITH EXCESSIVE TE DOWN IAW MM 27-40-00.  RIGGED ELEVATOR TRIM TABS IAW MM 27-40-00.  FOUND MACH TRIM ACTUATOR INSTALLED INCORRECTLY.    POSITIONED TRIM LINK ASSEMBLY TO CORRECT POSITION.   CHECKED RIG OF STABILIZER TAB SYS.  COMPLETED IAW MM 27-40-00.  RIG & OPS CHECKED GOOD.
